# SDR JJBA20211118028

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 34,790 hours, 23,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strap
- Part number: 728755611800000D
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING STRIP MISSING BY 1A. R&R EMERGENCY EXIT LIGHTING STRIP.
